Is insomnia a normal symptom of geodon (ziprasidone) withdrawal?

Could be. Geodon (ziprasidone) is sedating for many people so it makes sense that insomnia would occur when stopping it, but should be very temporary as ego don has a very short half like. The real question is why you are stopping it and why you were on it in the first place.
Most likely. May be Geodon (ziprasidone) was helping you to stop racing thoughts and improve your sleep also it cause sedation improve sleep you never stop taper down slowly with professional help.

Related Questions

Can geodon (ziprasidone) give you symptoms of mental illness during withdrawal? Only problem is the insomnia. Does the sleep regulate again like it was before?

Geodon (ziprasidone) Geodon (ziprasidone) is an antipsychotic medicine. If you stop it, the psychotic symptoms could return -- and yes those could be symptoms of mental illness. Sleep could be dysregulated also. I really suggest you discuss this with the doctor working with you and prescribing your medicines. Be well. Read more...

Does trazodone not work for geodon (ziprasidone) withdrawal insomnia?

I have used it. Successfully for this, but if you have restless legs or periodic limb movements of sleep it may actually worsen rather than improve the situation. Trazodone dose also has to be high enough to correct the insomnia, somewhere between 50-200 mg at bedtime or more. Best wishes. Read more...